Duke Mathematical Journal

Limits for the characteristic roots of a matrix

Alfred Brauer

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 13, Number 3 (1946), 387-395.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077473736

Digital Object Identifier
doi:10.1215/S0012-7094-46-01333-6

Mathematical Reviews number (MathSciNet)
MR0017728

Zentralblatt MATH identifier
0061.01504

Subjects
Primary: 09.0X

Citation

Brauer, Alfred. Limits for the characteristic roots of a matrix. Duke Math. J. 13 (1946), no. 3, 387--395. doi:10.1215/S0012-7094-46-01333-6. http://projecteuclid.org/euclid.dmj/1077473736.


Export citation

See also

  • See also: Alfred Brauer. Limits for the characteristic roots of a matrix. II. Duke Math. J. Vol. 14, No. 1 (1947), pp. 21–26.
  • See also: Alfred Brauer. Limits for the characteristic roots of a matrix. III. Duke Math. J. Vol. 15, No. 3 (1948), pp. 871–877.
  • See also: Alfred Brauer. Limits for the characteristic roots of a matrix. IV: Applications to stochastic matrices. Duke Math. J. Vol. 19, No. 1 (1952), pp. 75–91.
  • See also: Alfred Brauer. Limits for the characteristic roots of a matrix. V. Duke Math. J. Vol. 19, No. 4 (1952), pp. 553–562.
  • See also: Alfred Brauer, H. T. LaBorde. Limits for the characteristic roots of a matrix. VI: Numerical computation of characteristic roots and of the error in the approximate solution of linear equations. Duke Math. J. Vol. 22, No. 2 (1955), pp. 253–261.
  • See also: Alfred Brauer. Limits for the characteristic roots of a matrix. VII. Duke Math. J. Vol. 25, No. 4 (1958), pp. 583–590.